# SDR 99ZZZX2537

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511BW
- Make and model: Dhav DHC3
- Aircraft serial: 35
- Engine: Pwa R1340*
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Sun Gear
- Condition: Failed
- Location: Gearbox
- Part time: 5,745 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON TOUCH DOWN RUN, AT TAKEOFF POWER SETTING, ENGINE RUNNING AT FULL POWER FAILED TO POWER PROPELLER.  UPON INVESTIGATION, SUN GEAR IN REDUCTION GEARBOX WAS FOUND TO BE IN 3 PIECES.  FAILURE DUE TO CRACKED GEAR.  REASON FOR CRACKS, UNKNOWN.  REPLACED NOSE CASE WITH GEAR REDUCTION ASSY.  TEST RAN GOOD.
